Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 44, NWS Green Bay, WI

June 18, 2012Calumet County, Manitowoc County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 18, 2012, 6:08 PM CDT for Calumet County, Manitowoc County, Winnebago County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2012, 6:08 PM CDT (23:08 UTC)
Expired
Jun 18, 2012, 6:45 PM CDT
In force
37 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calumet County, WI, Manitowoc County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:38 PM CDTHAIL 0.5New Holstein, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2012-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2012-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-387 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
524 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WUUS53 KGRB 182308
SVRGRB
WIC015-071-139-182345-
/O.NEW.KGRB.SV.W.0044.120618T2308Z-120618T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT MON JUN 18 2012

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHEASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 645 PM CDT

* AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  EAST OF OSHKOSH...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MANITOWOC...CHILTON...BRILLION...ST ANNA...VALDERS...CLEVELAND...
  STOCKBRIDGE AND QUINNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4391 8858 4421 8827 4418 8752 4414 8756
      4410 8764 4405 8764 4389 8773 4389 8816
      4393 8817 4393 8839 4389 8841
TIME...MOT...LOC 2307Z 284DEG 45KT 4403 8833
WIND...HAIL 60MPH 1.00IN

$$

MPC
2 follow-up statements
859 
WWUS53 KGRB 182327
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT MON JUN 18 2012

WIC139-182336-
/O.CAN.KGRB.SV.W.0044.000000T0000Z-120618T2345Z/
WINNEBAGO WI-
627 PM CDT MON JUN 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA. SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS WINNEBAGO
COUNTY THROUGH 7 PM. SOME OF THE STORMS COULD PRODUCE BRIEF HEAVY 
RAIN AND GUSTY WINDS. 

LAT...LON 4421 8827 4418 8752 4414 8756 4410 8764
      4405 8764 4389 8773 4389 8816 4393 8817
      4393 8832
TIME...MOT...LOC 2326Z 272DEG 58KT 4403 8786

$$

WIC015-071-182345-
/O.CON.KGRB.SV.W.0044.000000T0000Z-120618T2345Z/
CALUMET WI-MANITOWOC WI-
627 PM CDT MON JUN 18 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC AND
CALUMET COUNTIES UNTIL 645 PM CDT...

AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
VALDERS...OR 15 MILES WEST OF MANITOWOC...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MANITOWOC...CLEVELAND...WHITELAW...SPRING VALLEY...OSMAN...
  BRANCH...SHOTO AND TWO RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4421 8827 4418 8752 4414 8756 4410 8764
      4405 8764 4389 8773 4389 8816 4393 8817
      4393 8832
TIME...MOT...LOC 2326Z 272DEG 58KT 4403 8786
WIND...HAIL 60MPH 1.00IN

$$

ECKBERG
540 
WWUS53 KGRB 182342
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
642 PM CDT MON JUN 18 2012

WIC015-071-182350-
/O.EXP.KGRB.SV.W.0044.000000T0000Z-120618T2345Z/
CALUMET WI-MANITOWOC WI-
642 PM CDT MON JUN 18 2012

...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC AND EASTERN CALUMET
COUNTIES WILL EXPIRE AT 645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SCATTERED THUNDERSTORMS WILL MOVE ACROSS EASTERN CALUMET
AND MANITOWOC COUNTIES THROUGH 715 PM CDT. THE STRONGER STORMS ACROSS
MANITOWOC COUNTY COULD STILL PRODUCE HAIL A HALF INCH IN DIAMETER 
AND GUSTY WINDS.

LAT...LON 4421 8827 4418 8752 4414 8756 4410 8764
      4405 8764 4389 8773 4389 8816 4393 8817
      4393 8832
TIME...MOT...LOC 2340Z 272DEG 58KT 4402 8755

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:55 PM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 18, 2:55 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT MON JUN 18 2012

.SYNOPSIS..VERY ACTIVE WEATHER WITH SEVERAL ROUNDS OF
THUNDERSTORMS THE NEXT COUPLE DAYS...WITH SOME POSSIBLY SEVERE.

BROAD UPR TROF OVER MUCH OF THE NRN CONUS WL AMPLIFY THE NEXT
COUPLE DAYS AS MAJOR SHRTWV ROTATES THROUGH THE LARGE SCALE TROF
AND OUT TO THE NE. BEYOND THAT...PATTERN WL TREND TOWARD ONE WITH
BROAD UPR HIGH ANCHORED OVER THE CENTRAL PLAINS AND RIDGING NWD
ACRS THE NRN PLAINS/PRAIRIE PROVINCES OF CANADA...WITH TROFS NEAR
THE WEST COAST AND OVER THE NERN CONUS.

TEMPS WL BE SIG ABV NORMAL FOR THE NEXT COUPLE DAYS...AND NOW THAT
WIDESPREAD RAINFALL HAS OCCURRED ACRS THE AREA IT WL BE HUMID AS
WELL. TEMPS WL TREND BACK CLOSER TO NORMAL AND DRIER AIR WL SETTLE
INTO THE FCST AREA BY THE UPCOMING WEEKEND. PCPN AMNTS WL LIKELY
END UP ABV NORMAL FOR THE PERIOD...MAINLY DUE TO THE SEVERAL
ROUNDS OF TSTMS EXPECTED THE NEXT COUPLE DAYS. ALTHOUGH PCPN CHCS
WL CONT ON INTO THE MIDDLE TO LATTER PART OF THE FCST...THE
PATTERN DOESN/T APPEAR AS FAVORABLE FOR HVY PCPN BY THAT POINT.
&&

.SHORT TERM...TNGT/TUE. CONCERN IS ONGOING CONVECTION. EXPECT
CELLS WITHIN LINE TO CONGEAL DURING THE NEXT COUPLE HOURS...THEN
SAG/BUILD SWD. AS THAT HAPPENS...THE MAIN THREAT WL CHG FM HAIL TO
WIND. WILL ALSO SEE AN INCREASED THREAT OF HEAVY RAIN/URBAN
FLOODING AS THE COVERAGE INCREASES.

QUESTIONS EXIST ABOUT THE EVOLUTION OF THE CONVECTION LATER TNGT.
SOME INDICATION THAT WSW/ENE LINE WL LINGER ACRS THE AREA WELL
INTO THE NGT...WITH AN INCREASED RISK OF FLOODING. CONSIDERED A
FLASH FLOOD WATCH...BUT GIVEN DRY CONDITIONS RECENTLY RIVERS WL BE
ABLE TO TAKE A LOT OF WATER. NEED TO SEE HOW SITN EVOLVES THE NEXT
FEW HOURS...CAN ALWAYS ISSUE LATER IF NEEDED.

FRONT/REMNAMTS OF OUTFLOW SHOULD LIFT NWD TOMORROW. HOT/HUMID
CONDITONS WL SPREAD NWD ACRS THE FCST AREA IN IT/S WAKE. SHIFTED
POPS NWD DURING THE DAY.

.LONG TERM...WED NGT THROUGH NEXT TUE. KEY TO THE EARLY PART OF
THIS FCST PERIOD WL BE THE MOVEMENT OF THE FRONTAL BOUNDARY. USED
BLEND OF GUID TO PLACE POPS.

MED RANGE MODELS TRENDED TOWARD WHAT ECMWF HAD YDA...WITH MAIN
FRONT GETTING DRIVEN WELL S IN LATER PERIODS. SO ALTHOUGH PCPN
CHCS WL CONT AT TIMES...THE THREAT OF HEAVY PCPN WON/T BE AS
GREAT. TEMPS WL ALSO RETURN BACK CLSOER TO TO NORMAL.

.AVIATION...FOR 18Z TAF ISSUANCE. A COOL FRONT WILL DROP ACROSS
NORTHERN WISCONSIN TODAY BEFORE STALLING ACROSS CENTRAL WISCONSIN
TONIGHT...THEN LIFTING BACK NORTH ON TUESDAY. SHOWERS AND STORMS
ARE EXPECTED TO REDEVELOP THIS AFTERNOON ALONG THIS BOUNDARY. SOME
STORMS MAY TURN SEVERE WITH STRONG GUSTY WINDS AND LARGE HAIL AS
THE MAIN THREATS. MVFR STRATO-CU CIGS WILL LIKELY REMAIN IN PLACE
ACROSS MOST OF THE TAF SITES THIS AFTERNOON AND THEN SINK SOUTH
WITH THE FRONT. STORMS WILL LIKELY DISSIPATE WITH LOSS OF HEATING
BY MID-EVENING AND THEN RE-FIRE OVER MINNESOTA TONIGHT. SOME
STORMS FROM MINNESOTA MAY TRY TO MOVE INTO CENTRAL AND NORTH-
CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI
Hazardous weather outlook, Jun 18, 5:58 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT MON JUN 18 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
558 PM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME WITH STRONG WINDS AND LARGE
HAIL...ARE EXPECTED OVER EAST-CENTRAL WISCONSIN THIS EVENING.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT...MAINLY OVER
CENTRAL AND EAST-CENTRAL WISCONSIN...BUT THE PRIMARY RISK AT THAT
TIME WILL BE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY MORNING...AND ACROSS
THE NORTH TUESDAY AFTERNOON AND TUESDAY NIGHT. THUNDERSTORMS ARE
POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. SEVERE
STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE ACROSS THE
NORTH TUESDAY...AND ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

ANY REPORTS OF HAIL...STRONG WINDS...OR RAINFALL TOTALS OVER 1
INCH SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-191100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
558 PM CDT MON JUN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED OVERNIGHT. SOUTH WINDS
WILL GENERATE WAVES THAT MAY BE HAZARDOUS TO SMALL CRAFT FOR MUCH
OF THE NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

GUSTY SOUTH WINDS ON TUESDAY INTO TUESDAY NIGHT MAY PRODUCE WAVES
HAZARDOUS TO SMALL CRAFT.

IN ADDITION...THUNDERSTORMS COULD POSE A HAZARD TO BOATERS AT
TIMES TUESDAY THROUGH WEDNESDAY NIGHT.

JS

In the hours before

Local storm report, Jun 18, 5:14 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M1.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0512 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M0.75 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&

BERSCH
Special weather statement, Jun 18, 5:17 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
517 PM CDT MON JUN 18 2012

WIZ022-039-040-182315-
BROWN-DOOR-KEWAUNEE-
517 PM CDT MON JUN 18 2012

...STRONG THUNDERSTORMS APPROACHING DOOR COUNTY...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 18 MILES SOUTHWEST OF STURGEON BAY...MOVING EAST
AT 50 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...

KOLBERG...DYCKESVILLE...STURGEON BAY AND CLAY BANKS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

EB
Local storm report, Jun 18, 5:19 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             MENASHA                 44.20N 88.44W
06/18/2012  M1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 18, 5:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M1.25 INCH       WINNEBAGO          WI   TRAINED SPOTTER

&&

PATH
Special weather statement, Jun 18, 5:35 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT MON JUN 18 2012

WIZ022-040-182330-
DOOR-KEWAUNEE-
535 PM CDT MON JUN 18 2012

...STRONG THUNDERSTORM IN NORHEAST KEWAUNEE COUNTY...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHEASTERN KEWAUNEE COUNTY...MOVING EAST
AT 50 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  CLAY BANKS AND ALGOMA

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

EB
Local storm report, Jun 18, 5:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT MON JUN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             NEENAH                  44.18N 88.44W
06/18/2012  M1.25 INCH       WINNEBAGO          WI   AMATEUR RADIO

0520 PM     HAIL             2 S APPLETON            44.23N 88.40W
06/18/2012  M1.00 INCH       CALUMET            WI   AMATEUR RADIO

0526 PM     HAIL             2 E MENASHA             44.20N 88.40W
06/18/2012  M1.00 INCH       CALUMET            WI   AMATEUR RADIO

0535 PM     TSTM WND GST     APPLETON                44.26N 88.40W
06/18/2012  E55 MPH          OUTAGAMIE          WI   TRAINED SPOTTER

            LAWRENCE UNIVERSITY CAMPUS

&&

BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:03 AM CDTSpecial Marine WarningGRB87 min
Jun 18, 1:34 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida56 min
Jun 18, 2:14 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon46 min
Jun 18, 2:28 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Lincoln, Oconto47 min
Jun 18, 2:58 PM CDTSevere Thunderstorm WarningGRBMarathon47 min
Jun 18, 3:22 PM CDTTornado WarningGRBMarathon23 min
Jun 18, 3:28 PM CDTSevere Thunderstorm WarningGRBMenominee, Portage, Shawano, Waupaca47 min
Jun 18, 3:41 PM CDTTornado WarningGRBLanglade, Marathon, Menominee, Shawano34 min
Jun 18, 3:44 PM CDTSevere Thunderstorm WarningGRBMarinette31 min
Jun 18, 3:47 PM CDTSpecial Marine WarningGRB88 min
Jun 18, 3:48 PM CDTSevere Thunderstorm WarningGRBMarathon, Shawano42 min
Jun 18, 3:55 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Shawano, Waupaca41 min
Jun 18, 3:58 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto47 min
Jun 18, 4:07 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano20 min
Jun 18, 4:19 PM CDTTornado WarningGRBMarinette, Oconto26 min
Jun 18, 4:45 PM CDTSpecial Marine WarningGRB90 min
Jun 18, 4:51 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago39 min
Jun 18, 5:12 PM CDTSpecial Marine WarningGRB75 min
Jun 18, 5:30 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie, Winnebago45 min
Jun 18, 5:31 PM CDTSpecial Marine WarningGRB89 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.